# SDR CALA2017080802566

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 20,897 hours, 7,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT COVER MISSING ON FWD LEFT BULKHEAD. INSTALLED NEW EXIT LENS ON FWD LEFT BULKHEAD. ACFT OK TO CONTINUE.
